My 6 year old has been on Strattera for 6 weeks.She was on 25 mg but it was increased 2 weeks ago to 40 mg.She is tired and getting real moody.I tried giving it at night but it kept her awake.The only change I've noticed since we increased is her handwriting is better.She was not tired at all on the 25 mg and her mood was better.Is this dose too high?Should I go back to 25 mg or talk to her dr about splitting the dose or lowering it?Her dr doesn't want to give her more than 1 pill.Why don't they make a 30 and 35 mg.It would really help.She weighs 50 pounds.Thanks for any help.
I would give the lower dose another try before you give up on the strattera.
The kids I know that use strattera have all been on a dose that was too high for them before cutting back to the dose that originally didn't seem to be working. It takes so long to kick in that I think by six or seven weeks into the med. most kids are on too high of a dose.
It would be nice to have more dose options. My son is 110 lbs and on 40 mg. He was very tired when he tried 60 mg.
Good luck. I hope you find what works for your daughter.